MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. ASAP; CATHETER, EMBOLECTOMY

MERIT MEDICAL SYSTEMS INC. ASAP; CATHETER, EMBOLECTOMY
Model Number 00884450437261
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an emergent procedure, an interventional guidewire became stuck within the aspiration catheter formin a loop.The physician was forced to remove all interventional equipment and make a second attempt in treating the patient.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
ASAP
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10897325
Report Number1721504-2020-00098
Device Sequence Number14069748
Product Code DXE
UDI-Device Identifier00884450437261
UDI-Public00884450437261
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450437261
Device Catalogue NumberASAP100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;